Bruno Figueira Lourenço
Bruno Figueira Lourenço
Verified email at mist.i.u-tokyo.ac.jp - Homepage
TitleCited byYear
L-systems, scores, and evolutionary techniques
BF Lourenço, JCL Ralha, MCP Brandao
Proceedings of the SMC 2009-6th Sound and Music Computing Conference, 113-118, 2009
222009
Solving SDP completely with an interior point oracle
BF Lourenço, M Muramatsu, T Tsuchiya
arXiv preprint arXiv:1507.08065, 2015
172015
A structural geometrical analysis of weakly infeasible SDPs
BF Lourenço, M Muramatsu, T Tsuchiya
Journal of the Operations Research Society of Japan 59 (3), 241-257, 2016
142016
Facial reduction and partial polyhedrality
BF Lourenço, M Muramatsu, T Tsuchiya
SIAM Journal on Optimization 28 (3), 2304-2326, 2018
102018
Optimality conditions for nonlinear semidefinite programming via squared slack variables
BF Lourenço, EH Fukuda, M Fukushima
Mathematical Programming 168 (1-2), 177-200, 2018
102018
The p-cones in dimension n ≥ 3 are not homogeneous when p ≠ 2
M Ito, BF Lourenço
Linear Algebra and its Applications 533, 326-335, 2017
72017
An extension of Chubanov’s algorithm to symmetric cones
BF Lourenço, T Kitahara, M Muramatsu, T Tsuchiya
arXiv preprint arXiv:1702.01421, 2016
52016
Weak infeasibility in second order cone programming
BF Lourenço, M Muramatsu, T Tsuchiya
Optimization Letters 10 (8), 1743-1755, 2016
52016
Exact augmented Lagrangian functions for nonlinear semidefinite programming
EH Fukuda, BF Lourenço
Computational Optimization and Applications 71 (2), 457-482, 2018
42018
Optimality conditions for problems over symmetric cones and a simple augmented Lagrangian method
BF Lourenço, EH Fukuda, M Fukushima
Mathematics of Operations Research 43 (4), 1233-1251, 2018
32018
A bound on the Carathéodory number
M Ito, BF Lourenço
Linear Algebra and its Applications 532, 347-363, 2016
32016
The automorphism group and the non-self-duality of p-cones
M Ito, BF Lourenço
Journal of Mathematical Analysis and Applications 471 (1-2), 392-410, 2019
12019
Amenable cones: error bounds without constraint qualifications
BF Lourenço
arXiv preprint arXiv:1712.06221, 2017
12017
Generalized subdifferentials of spectral functions over Euclidean Jordan algebras
BF Lourenço, A Takeda
arXiv preprint arXiv:1902.05270, 2019
2019
A note on nonlinear semidefinite programming and the squared slack variables technique
EH Fukuda, BF Lourenço, M Fukushima
The system can't perform the operation now. Try again later.
Articles 1–15